# SDR C77A20151217002

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 21,553 hours, 12,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,553 hours, 12,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN LT AFT BEAM, PN 170-65669-003, UPPER FLANGE.  REQUESTED A REPAIR & RECEIVED ETD2015-170-115477A WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER USING THE PRINCIPLES OF SRM PART II 53-23-10 REPAIR 02P.  THE CORROSION DAMAGE APPROX DIMENSIONS ARE 1.0 INCH X .50 INCH WITH 100% MATERIAL LOSS IN THE DEEPEST LOCATION.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  THIS STRUCTURE IS NOT FCS, BUT REQUIRES FOLLOW UP INSPECTIONS.  EO E175-53MR-228.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS IAW ETD2015-170-115477A ANAC DER FORM ATTACHED.  REF INSPECTION INSTRUCTIONS TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483 FC OR 27,242 FH, INTERVAL OF 10,133 FC OR 13,476 FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS MPG & MRBR REVISION 11.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E175-53MR-228 UNDER WO 1997367.
